MAUDE Adverse Event Report: PERFUSION SYSTEMS RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 94735
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use of the dlp silicone rcsp cannula with an auto-inflate cuff, the white clip on the cannula line pierced the silicone and created a hole.The surgeon was required to plug the hole with a finger during cardioplegia administration.There was no metal clamp used on the line and the piercing resulted purely from the application of the clip.The device was used to complete the procedure.Whether there were any adverse patient effects associated with this event is unknown.Medtronic received additional information that there was no patient impact.Leak was from the body of the cannula.The cannula was not heated or cooled prior to use.The damage was where the white clip on the cannula line was placed.Minimal blood loss, the surgeon was able to plug the hole with their finger, and no transfusion was needed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection shows evidence of damage/tear in the cannula at the clamp location.The device was attached to a syringe filled with deionised water water and when it was engaged there was a leak observed from the damaged/tear location.Conclusion: reason for the return was confirmed.H.6.Update to fdd,fdm and fdr codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RCSP RETROGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22574598
Report Number2184009-2025-00870
Device Sequence Number18562326
Product Code DWF
UDI-Device Identifier00643169454750
UDI-Public(01)00643169454750(17)271229(10)0230319206
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94735
Device Catalogue Number94735
Device Lot Number0230319206
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown